# SDR AALA201810059028

- Difficulty date: September 13, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 59,353 hours, 22,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220400
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT,  FRAME 67, +Y1162.5.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11.
